# SDR R61A20120009

- Difficulty date: January 6, 2012
- Submitted: January 7, 2012
- Operation: Air carrier
- Aircraft: N120HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000193
- Aircraft time: 11,252 hours, 9,113 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Fastener
- Part number: NAS110265MS21042
- Condition: Corroded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND HARDWARE CORRODED ON RIGHT WING NUMBER 1 LOWER SLAT SEALS.  MAINTENANCE REMOVED AND REPLACED HARDWARE FOR THE RIGHT WING NUMBER 1 LOWER SLAT SEALS IAW AMM 57-41-09.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.  SLAT SEAL P/N'S 170-35160-001, 170-35161-001, 170-35162-001, AND 170-35163-001 ALSO REPLACED.
